# SDR EE4Y2012092800289

- Difficulty date: September 19, 2012
- Submitted: September 28, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 26,766 hours, 12,946 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT THRUST REVERSER C-DUCT EXTERNAL SURFACE SKIN WITH SPOT CORROSION AT AFT MID SECTION.   DAMAGED AREA WAS REPAIRED IAW CV12-4525 DTD SEP 25, 2012 UNDER NON ROUTINE ITEM, WO A1A232, SUBJOB: 4, ITEM: 111.
